# SDR CALA2024072202075

- Difficulty date: July 3, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 60,526 hours, 21,960 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT, STA 344 FLOOR BEAM IS CORRODED IN MULTIPLE LOCATIONS FROM LBL 3 TO LBL 60 AND WAS REPAIRED ON BAM NON-ROUTINE 002006247. A SIGNIFICANT FINDING REPORT IS REQUIRED TO BE ISSUED. ENTERED INTO ESFR SYSTEM. REFERENCE BAM NR 2006247
